| Model Number |
VICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim #: (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2022 a 13.7mm, vicm5_13.7, -11.00 diopter, implantable collamer lens tore/broke before/during loading, there was no patient contact.On (b)(6) 2023 a replacement lens was implanted and the problem resolved.